CSpace

Browse/Search Results:  1-1 of 1 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
Penalized estimation equation for an extended single-index model 期刊论文
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 2017, 卷号: 69, 期号: 1, 页码: 169-187
Authors:  Li, Yongjin;  Zhang, Qingzhao;  Wang, Qihua
Favorite  |  View/Download:93/0  |  Submit date:2018/07/30
Single-index model  Penalized estimating equations  Variable selection  Oracle property  Smoothly clipped absolute deviation  Adaptive lasso